# SDR AALA202312151964

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 76,610 hours, 31,330 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUR TO A LEFT FORWARD EMERGENCY EXIT CAUTION MESSAGE. FLIGHT ATTENDANT REPORTED HEARING AIR RUSHING SOUND. THE AIRCRAFT LANDED SAFELY AT CLT. MAINTENANCE FOUND THE LEFT HAND EMERGENCY EXIT HATCH HANDLE SEAL LEAKING AND REPLACED IT. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
